Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Overweight, yellow fluid oozing from open sore on swollen leg post phlebitis attack, low circulation in legs, used hydra-cortisone ointment

I am overweight and my right leg is swollen (many years now) from an attack of phlebitis . Wounds do not heal quickly. I am dehydrated somewhat and have a circulation problem in my legs. My dog was licking the dry skin and pulled off a piece of dead skin causing an open sore. I have used triple antibiotic ointment and bacitracin zinc ointment and now using hydracortisone ointment. The sore is painful to direct contact with my finger or pants leg. I wear a bandaide to protect it. It leaks yellow fluid onto my socks after working 8 hours at a seated position. Suggestions?
Asked On : Fri, 18 May 2012
Answers:  2 Views:  1119
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Dermatologist 's  Response
Hi...dear user..,
Thanks for choosing HCM.,
Overweight , phlebitis means...U are suffering from..,
VARICOSE VEINS with Venous ulcers..,
These are not healed quickly even with treatment..,
First of all U stop all topical applications..,
like steriods and triple antiboitics..,
U take advise from Medical specialist and do accordingly..,
So don't waste Ur times..,
B.cos so many chages will take place..,
ok thanQ
Answered: Wed, 13 Jun 2012
I find this answer helpful
Dietitian & Nutritionist Dinesh Kurmi's  Response
My dear friend can u tell me your weight. I wounder how did u allow to lick your wound with dog. My first question is have you given injection to your pet. If not plz go and get anri rabic inj from your dr. As i found that yellow pus is coming from your wound so it requires a good antibiotic to get it healed. Get your blood test for diabitic done.
Bye and take care.
Answered: Tue, 22 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor